# SDR ASAA2014022107299

- Difficulty date: February 21, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655138
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 807, INBD S27L, CORROSION EXIST ON FWD SIDE OF FRAME. ACFT GROUNDED.  REMOVED DOUBLER FABRICATED NEW AND INSTALLED DOUBLER IAW SRM 51-40-07-0G-0 AND 53-00-07-2R-8, REPAIR 8.
